MAUDE Adverse Event Report: BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)

BAUSCH + LOMB EASY-LOAD LENS DELIVERY SYSTEM; FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Model Number EZ-28V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information regarding the event including the lot number of the device was requested but not received.Microscopic examination was performed and found no visible damage or product failure.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, root cause of this event could not be determined.
 
Event or Problem Description
It was reported that the lens removed and replaced intraoperatively due to a bent haptic.The incision was enlarged.No sutures were required and there was no impact to the patient.Additional information was requested but not received.

Brand Name
EASY-LOAD LENS DELIVERY SYSTEM
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS (IOL)
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key16724505
Report Number0001313525-2023-70046
Device Sequence Number20804132
Product Code MSS
UDI-Device Identifier00757770520022
UDI-Public(01)00757770520022
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEZ-28V
Device Catalogue NumberEZ-28V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILICONE IOL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown